# SDR SWAA2025121841612

- Difficulty date: December 1, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB AT STA 95.96 OF THE RT HORIZONTAL STAB.  REPLACED THE RIB IAW SRM 51-10-02, ITEM 9, AND INSTALLED FASTENERS IAW SRM 51-40-02, AND DRAWING 186A1001, SHEET 10, REV A.
